MathSciNet Relay Station
MathSciNet bibliographic data
MR2928091 35Q86 (35A01 35A02 35A09 35D30 86A04)
Chae, Dongho; Constantin, Peter; Córdoba, Diego; Gancedo, Francisco; Wu, Jiahong Generalized surface quasi-geostrophic equations with singular velocities. Comm. Pure Appl. Math. 65 (2012), no. 8, 1037–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement